# SDR SWAA2025060967002

- Difficulty date: May 3, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 64,212 hours, 34,149 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN FLOOR PROXIMITY LIGHTING PHOTOLUMINESCENT STRIP AT PASSENGER CABIN (10EA) 2025-297797<[01] FAULT RAISED IN ERROR AND IS BEING CLOSED SEE TTG8Q001SMQ2;[02] FAULT RAISED IN ERROR AND IS BEING CLOSED SEE TTG8Q001SMQ2
